# SDR UPS00833607

- Difficulty date: August 22, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, AFTER TAKEOFF RIGHT GEAR DOOR LIGHT STAYED ILLUMINATED.  CHECKLIST WAS FOLLOWED WITHOUT FIXING THE PROBLEM.  AIR TURNBACK TO ONT DUE TO THIS PROBLEM.  CLEANED AND LUBED RT MAIN DOOR UPLATCH MECHANISMS.  OPS CK NORMAL IAW MM 32-32-06.
